A Common Tripled Fixed Point Theorem For Jungck Type Mappings In G-Metric Spaces

K.Pandu Ranga RAO, K. Rama Koteswara RAO
1.610 327

Abstract


In this paper, we prove a common tripled fixed point theorem for Jungck type mappings in G-metric spaces. We give an example to illustrate our result.
Keywords: G-metric space, Jungck type maps, tripled fixed point, W*-compatible maps..
MSC: 54H25, 47H10.

Keywords


G-metric space, Jungck type maps, tripled fixed point, W*-compatible maps..

Full Text:

PDF

References


H. Aydi, E. Karapinar and Z. Mustafa, On common fixed points in G-Metric spaces using (E.A) Property, Comput. Math. Appl., 64(2012), no.6, 1944 - 1956.

K.P.R.Rao, G.N.V.Kishore and N.SrinivasaRao, A unique common 3-tupled fixed point theorem for contractions in partial metric spaces, Mathematica Aeterna, Vol.1, no.7(2011), 491-507.

K.P.R.Rao and G.N.V.Kishore, A unique common tripled fixed point theorem in partially ordered cone metric spaces, Bulletin of Mathematical Analysis and Applications, Vol.3, Issue 4(2011), 213-222.

K.P.R.Rao, G.N.V.Kishore and KenanTas, A unique common tripled fixed point theorem for hybrid pair of maps, Abstract and Applied Analysis, Vol. 2012(2012), 9 pages, Article ID 750403, doi:10.1155/2012/750403.

M.Abbas, H.Aydi and E.Karapinar, Tripled fixed points of multi valued nonlinear contraction mappings in partially ordered metric spaces, Abstract Applied Analysis, vol. 2012(2012), Article ID 8126904.

N.Hussain, A.Latif and M.H.Shah, Coupled and tripled coincidence point results without compatibility, Fixed point theory doi:10.1186/1687-1812-2012-77. vol. 2012 (2012),77,

NurcanBilgili,ErdalKarapinar and PeymanSalimi, Fixed point theorems for generalized contractions on GP-metric spaces, Journal of inequalities and Applications 2013, 2013:39 doi:10.1186/1029-242X-2013-39.

NurcanBilgili and ErdalKarapinar, Cyclic contractions via auxiliary functions on G-metric spaces, Fixed point theory and Applications 2013, 2013:49 doi:10.1186/1687-1812- 2013-49.

P.P.Murthy and Rashmi, Tripled common fixed point theorems for W-compatible mappings in ordered cone metric spaces, Advances in fixed point theory, 2, no. 2(2012), 157-175.

R. Chugh, T. Kadian, A. Rani and B.E. Rhoades, Property P in G-metric spaces, Fixed point theory and Applications, 2010(2010), 401684.(doi:10.1155/2010/401684). Pages, Article ID

Ravi P Agarwal and ErdalKarapinar, Remarks on some coupled fixed point theorems in G-metric spaces, Fixed point doi:10.1186/1687-1812-2013-2. 2013, 2013:2 ,

S.V.R. Naidu, K.P.R. Rao and N. SrinivasaRao, On the topology of D-metric spaces and the generation of D-metric spaces from metric spaces, Internat. J. Math. Math. Sci., 2004(2004), (doi:10.1155/S0161171204311257) 2719 - 2740.

S.V.R. Naidu, K.P.R. Rao and N. SrinivasaRao, On the concepts of balls in a D-metric space, Internat. J. Math. Math. (doi:10.1155/IJMMS.2005.133) no.1, 133-141.

S.V.R. Naidu, K.P.R. Rao and N. SrinivasaRao, On convergent sequences and fixed point theorems in D-Metric spaces, Internat. J. Math. Math. Sci., 2005(2005), no.12, 1969 - 1988. (doi:10.1155/IJMMS.2005.1969).

V. Berinde and M. Borcut, Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear Analysis, 74, (15) (2011), 4889 - 4897.

V. Berinde and M. Borcut, Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces, Applied Mathematics and Computation, Vol.218, no. 10(2012), 5929-5936.

W. Shatanawi, Fixed point theory for contractive mappings satisfying -maps in G-metric spaces, Fixed point theory and Applications, 2010 (2010), 9 Pages, Article ID 181650,(doi:10.1155/2010/181650)

Z. Mustafa and B.Sims, Some remarks concerning D- metric spaces, Proceedings of the International Conferences on fixed point theory and Applications, Valencia (Spain) July (2003), 189 - 198.

Z. Mustafa and B. Sims, A new approach to generalized metric spaces, Journal of Nonlinear and Convex Analysis, 7(2006), no.2, 289 - 297.

Z. Mustafa, H. Obiedat and F. Awawdeh, Some fixed point theorem for mapping on complete G-metric spaces, Fixed Point Theory Appl., 2008 (2008), 12 pages, Article ID 189870.

Z. Mustafa and B. Sims, Fixed point theorems for contractive mappings in complete G-metric spaces, Fixed Point Theory Appl., 2009 (2009), 10 pages, Article ID 917175.

Z. Mustafa, W. Shatanawi and M.Bataineh, Existence of fixed point results in G-metric spaces, Int. J. Math. Math.Sci., 2009 (2009), 10 pages, Article ID 283028.

Z. Mustafa, F. Awawdeh and W.Shatanawi, Fixed point theorem for expansive mappings in G-metric spaces, Int. J. Contemp. Math. Sciences, 5(2010), no. 50, 2463 - 2472.

Z. Mustafa and H. Obiedat, A fixed point theorem of Riech in G-metric spaces, CuboA Mathematics Journal, 12(2010), no.1, 83 - 93.

Z. Mustafa, M. Khandaqji and W. Shatanawi,

Fixed point results on complete G-metric spaces,

Stud. Sci. Math. Hungar., 48(2011), 304 - 319.